# SDR WTAA950090

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Gauge
- Part number: 8DJ31WDJ4
- Condition: Failed
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SFO - RIGHT ENGINE RPM GAUGE FAILED AFTER TAKEOFF.  AIRCRAFT RETURNED TO STATION WITHOUT INCIDENT.  MAINTENANCE REPLACED RIGHT ENGINE RPM GAUGE.  ENGINE RPM INDICATIONS NORMAL DURING ENGINE GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (X)
